Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 15, No 1-2 (2008) Impulsive equations: overview and open problems Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 9, No 3-4 (2002) Impulsive periodic boundary value problem and topological degree Abstract   PDF
I. Rachunkova, M. Tvrdy
 
Vol 24, No 3-4 (2017) Impulsive problems and distributional differential equations Abstract   PDF
I. Rachunkova, J. Tomecek
 
Vol 6, No 1-2 (1999) Infinitesimal Center-Focus Problem, Generalized Moments and Composition of Polynomials Abstract   PDF
M. Briskin
 
Vol 6, No 1-2 (1999) Infinitesimal Center-Focus Problem, Generalized Moments and Delay Differential Equations Abstract   PDF
Y. Yomdin
 
Vol 23, No 1-2 (2016) Influence of data density and locations on stability of the numerical solution of a calibrated parabolic equation Abstract   PDF
D. Zeitoun
 
Vol 8, No 3-4 (2001) Initial Problems for Hyperbolic Functional Differential Equations with Unbounded Delay Abstract   PDF
Z. Kamont
 
Vol 9, No 1-2 (2002) Initial problems for quasi-linear hyperbolic functional differential systems with unbounded delay Abstract   PDF
A. Nadolski
 
Vol 9, No 1-2 (2002) Interval criteria for oscillation of second order half-linear ordinary differential equations Abstract   PDF
R. Agarwal
 
Vol 1, No 1 (1993) Invariant locally non-unique manifolds indestructibility and linearization Abstract   PDF
G. Osipenko
 
Vol 6, No 1-2 (1999) Invariant Rays and Lyapunov Functions Abstract   PDF
Ya. Goltser
 
Vol 4, No 1-2 (1997) InvariantS for systems of two difference equations of rational form with periodic coefficients Abstract   PDF
G. Papaschinopoulos, C. Schinas
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Investigation of Integro-Differential equations with distributed delay by redaction method Abstract   PDF
Ya Goltser
 
Vol 5, No 3-4 (1998) Linear and Nonlinear Abstract Volterra Equations Abstract   PDF
M. Vath
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Linear boundary value problems and control problems for a class of functional differential equations with continuous and discrete times Abstract   PDF
A Chadov, V Maksimov
 
Vol 12, No 1-2 (2005) Linear functional equations on manifolds Abstract   PDF
G. Belitski, V. Tkachenko
 
Vol 14, No 2-4 (2007) Linear Systems of Differential Equations in the Space of Infinitely Differentiable Functions on the Real Line. Abstract   PDF
G. Belitskii, I. Lerman
 
Vol 15, No 1-2 (2008) Linear systems with aftereffect asimptotically homothetic to systems of ordinary differential equations Abstract   PDF
T.S. Bykova, E.L. Tonkov
 
Vol 6, No 1-2 (1999) Little Vibrations of an Abstract Mechanical System and Corresponding Eigenvalue Problem Abstract   PDF
S. Labovskii
 
Vol 17, No 1-2 (2010) Local and global attractivity results for quadratic functional integral equations Abstract   PDF
R.P Agarwal, J Banas, B.C Dhage, T Gnana Bhaskar
 
Vol 4, No 1-2 (1997) Local operators and stochastic differential equations Abstract   PDF
A. Ponosov
 
Vol 2, No 1 (1994) Localizations of spectra in Banach algebras Abstract   PDF
M. Sonis
 
Vol 8, No 1-2 (2001) Long Time Vanishing Property of Solutions of Sublinear Parabolic Equations and Semi-Classical Limit of Schrodinger Operators Abstract   PDF
Y. Beland, L. Veron, B. Helffer
 
Vol 24, No 1-2 (2017) Lyapunov stability of proportional navigation guidance systems Abstract   PDF
G. Agranovich, Z. Mery
 
Vol 4, No 3-4 (1997) M. A. Krasnoselskii in Kiev Abstract   PDF
Y. Rutitskii
 
Vol 16, No 2 (2009) Markov chains and Volterra integro equation applied to media research Abstract   PDF
J Chaskalovich
 
Vol 5, No 3-4 (1998) Mathematical Models with After-Effect in Population Dynamics Abstract   PDF
A. Ponosov, A. Shindiapin, J. Miguel, A. Macia
 
Vol 4, No 3-4 (1997) Matrix Riccati equations and stability of stochastic linear systems with nonincreasing delays Abstract   PDF
V. Kolmanovskii, L. Shaikhet
 
Vol 11, No 3-4 (2004) Method of averaging for integral-differential equation with Hukuhara's derivative Abstract   PDF
T. Janiak, E. Luczak-Kumorek
 
Vol 14, No 1 (2007) Method of local variations for nonlocal functionals Abstract   PDF
G.A. Kamenskii
 
Vol 9, No 1-2 (2002) Mixed functional differential equations with continuous and piecewise continuous solutions Abstract   PDF
A.D. Myshkis
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Modal Subspace LQR and H∞ Control of Proportionally Damped Models Abstract   PDF
L Halperin, G Agranovich, Y Ribakov
 
Vol 8, No 3-4 (2001) Monodromy for the Knizhnik-Zamolodchikov (KZ) Equations of the En-Type and Accompanying Algebraic Structures Abstract   PDF
V. P Lexin
 
Vol 11, No 1-2 (2004) Monotone delay equations and Runge-Kutta discretization Abstract   PDF
B. M. Garay, L. Loczi
 
Vol 17, No 1-2 (2010) Monotone iterative methods for parabolic functional differential equations Abstract   PDF
Milena Netka
 
Vol 17, No 1-2 (2010) Monotone methods for hyperbolic functional differential equations Abstract   PDF
A Karpowicz
 
Vol 3, No 1-2 (1995) Morse Theory for functions of two variables without critical points Abstract   PDF
Yu. Burman
 
Vol 8, No 3-4 (2001) Moving Boundary Problems for Nonlocal Functionals Abstract   PDF
G.A. Kamenskii
 
Vol 8, No 1-2 (2001) Multidimentional Process with Nonlocal Conditions Abstract   PDF
E. I. Galakhov
 
Vol 9, No 3-4 (2002) Multivalued Stieltjes integral for discontinuous functions of bounded variation Abstract   PDF
V. Tsalyuk
 
Vol 22, No 3-4 (2015) Necesary and sufficient conditions for oscillationof a class of first-order impulsive differential equations Abstract   PDF
A. Tripathi, S. Sandra
 
Vol 16, No 2 (2009) Neutral functional equations of the second order Abstract   PDF
Constantin Corduneanu, Mehran Mahdavi
 
Vol 4, No 3-4 (1997) Neutral functional equations of Volterra type Abstract   PDF
C. Corduneanu
 
Vol 3, No 3-4 (1996) Neutral mappings stability in the vicinity of resonance 1:1:1 Abstract   PDF
Ya. M. Goltser
 
Vol 16, No 1 (2009) New nonlinear integral inequalities with application Abstract   PDF
Ravi Agarwal, Y.-H. Kim, S.K. Sen
 
Vol 8, No 1-2 (2001) Newton's Polygon in the Theory of Singular Perturbations of Boundary Value Problems Abstract   PDF
R. Denk, L. Volevich
 
Vol 20, No 3-4 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS Newtons method for parabolic stochastic functional partial di¤erential equations Abstract   PDF
M Wrzosek
 
Vol 6, No 3-4 (1999) Nonanticipating Selectors of Set-Valued Mappings and Iterated Procedures Abstract   PDF
A. Chentsov
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Nonanticipative strategies for n-person nonzero-sum differential games Abstract   PDF
Yu.V Averboukh
 
Vol 25, No 1-2 (2018) Nonlinear difference equations with properties A and B Abstract   PDF
R. Koplatadze, N. Khachidze
 
201 - 250 of 614 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786